MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SSX-800
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Event or Problem Description
Company representative reported on behalf of physician, "had trouble getting these two implants out of their packaging." device was not implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: difficult to open or remove packaging material.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual analysis of the photographs identified: tyvek or thermoform sticking: observed thermoform sticking.No further actions are required since no issue in the manufacturing of the device is observed.Device evaluation: based on the device analysis grid, the assessments of the complaint are: tyvek or thermoform sticking: observed delamination in the inner and outer lid.Additional observations: observed deformation on the device.A further investigation is required to analyze the event of lid delamination.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: h.1 in previous medwatches should have been listed as malfunction.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to g.3.Aware date of supplemental medwatch #2.Aware date should have been listed as 17may2024.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h11.Fi summary: the review of the documentation associated to the manufacturing process indicates that all devices with lot number (b)(4) were released in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents or in the personnel training related to the reported event.Additionally, no er/ ncr(s) were identified during the investigation associated with this lot and the complaint.According to the device analysis performed in the laboratory delamination was observed on the inner and outer lid.This event is not categorized as workmanship, but this further investigation was opened to analyze the event.A review of the current risk documents afmea-bi family rev.5.0 and dfmea-bi pkg and lblg rev.4.0 was performed, and the event of difficult to open packaging (lid delamination) is a known event, for which current process controls and inspections are established to reduce the incidence of this defect.Also, pra (b)(4) was opened to preventively analyze this event.During the trend review of all lid delamination complaints for gel breast implant for the period of (b)(6) 2022 through (b)(6) 2024, was noted 1 outlier in (b)(6) 2022.The additional analysis performed shows all that results met the acceptance criteria and no issues, deviations or non-conformances were found which could be associated to the lid delamination event, so, no additional actions are deemed required at this time.The issue with lid delamination will continue to be monitored and corrective action taken in the future if deemed appropriate.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key19139918
Report Number9617229-2024-06740
Device Sequence Number18251195
Product Code FTR
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSX-800
Device Lot Number1203472
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/03/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer04/24/2024
03/27/2024
02/07/2025
09/09/2024
08/07/2026
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date05/15/2024
06/08/2024
02/07/2025
04/16/2025
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale